One-sided estimates for the existence of null points of holomorphic mappings in Banach spaces

L. Aizenberg, S. Reich, D. Shoikhet

Research output: Contribution to journalArticlepeer-review

11 Scopus citations
Original languageEnglish
Pages (from-to)38-54
Number of pages17
JournalJournal of Mathematical Analysis and Applications
Volume203
Issue number1
DOIs
StatePublished - 1 Oct 1996

Bibliographical note

Funding Information:
*The second author was partially supported by the Fund for the Promotion of Research at the Technion and by the Technion VPR Fund - M. and M. L. Bank Mathematics Research Fund. E-mail address: sreich@tx.technion.ac.il.

Cite this